# SDR FDEA201803200744

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 27,395 hours, 15,040 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752015
- Part serial: 09258H2667
- Condition: Cracked
- Location: Cockpit
- Part time: 435 hours, 5 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN’S SIDE WINDSHIELD SHATTERED DURING CRUISE AT FL 310. FOLLOWED QRH LANDED WITHOUT INCIDENT.  THE WINDSHEILD WAS REPLACED IAW MM 56-11-11-04 AND CHECKED GOOD.
